# SDR CA020523017

- Difficulty date: May 16, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 2,236 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fork
- Part number: 6960298
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH BOW WHEEL FORKS HAVE TWO CRACKS EACH UP TO 1.5 INCHES LONG LOCATED ON THE AFT UPPER EDGE OF FORK.  THE CRACKS ARE RUNNING FROM EDGE OF THE FORK FORWARD THE TWO 5/16 INCH REAR MOUNTING BOLT HOLES.  ONE OF THE CRACK HAD GONE BEYOND THE HOLE.
